# SDR COEA2011031139805

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LT CREASE BEAM WEB FR 17 - 18 HAS AREAS OF LEVEL 2 CORROSION (LENGTH 1.6", WIDTH 1.1", DEPTH .012").  REMOVED LT CREASE BEAM WEB AND CORROSION; FABRICATED AND INSTALLED NEW LT CREASE BEAM WEB PER ATR72 SRM.
